# SDR 2022FA0000252

- Difficulty date: March 1, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737
- Aircraft serial: 36880
- Aircraft time: 34,500 hours, 14,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 4073540740
- Condition: Failed
- Part time: 19,619 hours, 7,696 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LUZ DE SISTEMA DE ANTI-SKID ENCENDIDA / ANTI-SKID SYSTEM LIGHT ON                                                                                                   FALLA DE VALVULA DE ANTI-SKID / ANTI-SKID VALVE FAULTE
